In his previous papers (Math. Res. Letters 7 (2000), 123–13; Progress in Math. 195 (2001), 473–490; Math. Res. Letters 8 (2001), 429–435; Moscow Math. J. 2 (2002), issue 2, 403-431; Proc. Amer. Math. Soc. 131 (2003), no. 1, 95–102) the author introduced certain explicit constructions of hyperelliptic jacobians without nontrivial endomorphisms. In the present paper we discuss when these jacobians are mutually non-isogenous. In addition, a special case () of our Theorem 1.2 provides the following criterion for elliptic curves and to be non-isogenous. (Here and are cubic polynomials with coefficients in a field of characteristic zero.) Suppose that and are irreducible over , their Galois groups over coincide with the full symmetric group , and their splitting fields are linearly disjoint over . Then the elliptic curves and are non-isogenous over an algebraic closure of .

生成讲解博客的中文版本

生成AI智能校验的中文版本